MathSciNet Relay Station
MathSciNet bibliographic data
MR1829404 14E20
Nemirovskiĭ, S. Yu. On Kulikov's theorem on the Chisini conjecture. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 65 (2001), no. 1, 77--80; translation in Izv. Math. 65 (2001), no. 1, 71–74
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement